# SDR SWAA2022012054443

- Difficulty date: December 18, 2021
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ACCESS PANEL 321A FWD RIB AT VERTICAL STABILIZER.   REPLACED NEW RIB AT ACCESS PANEL 321A IAW B737-700 SRM 51-40-02 AND DRAWING # 174A1108 SHEET 2 REV C.
